# SDR A6WA200840139

- Difficulty date: February 26, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT BRACKET CRACK AT FS 280 LBL 9.  REPLACED IAW SRM 51-42-06 PG 11 AND SRM 51-42-21 PAGE 18.  (M)
